# SDR F3LA200800524

- Difficulty date: July 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 17,060 hours, 8,196 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTED THE R2 DOOR INDICATION IS INOPERATIVE.  WHILE CLOSED AND ARMED, THE ELECTRONIC CENTRALIZED AC MONITORING INDICATION IS AN AMBER BLOCK AND "SLIDE ARMED" INDICATION IS NOT ILLUMINATED.  THIS DEFECT HAS BEEN DEFERRED (1063174) AND IS DUE ON 8/05/08.  (A) THE FOLLOWING SUPPLEMENTAL INFORMATION IS BEING ADDED; MAINT REMOVED AND REPLACED THE DOOR HOOK SENSOR (DETECTOR) IAW AMM 52-71-11.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  7/31/08. (A)
